# SDR 2010FA0001226

- Difficulty date: November 16, 2010
- Submitted: December 3, 2010
- Operation: General aviation
- Aircraft: N34969
- Make and model: Cessna 177RG
- Aircraft serial: 177RG1033
- Engine: Lyc IO360A1B6
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Drag Link
- Part number: 20430071
- Condition: Loose
- Location: Nlg
- Part time: 4,174 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOLT PN NAS464-5A15 AND BUSHING PN NAS75-5-102 BACKED OUT OF NOSE GEAR DRAG LINK PN 20430071 AND HEAD OF BOLT WENT THROUGH ENGINE MOUNT TUBE AS GEAR WAS LOWERED.  BOLT ATTACHES NOSE GEAR HYD ACTUATOR TO THE DRAG LINK.  THIS TOOK SEVERAL GEAR CYCLE TRIES BUT EVENTUALLY GEAR WAS DOWN AND LOCKED AND LANDED WITHOUT INCIDENT.  THE BOLT IN QUESTION ONLY EXTENDS THROUGH ITS ASSOCIATED BUSHING .176 INCHES WHICH SCREWS INTO AN INSERT IN THE DRAG LINK.  THERE IS NO SAFETY WIRE PROVISION FOR THIS BOLT.
